# SDR IPXA2022052382384

- Difficulty date: May 5, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 79,773 hours, 17,321 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC12502
- Condition: Chafed
- Location: R/H I/B Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CR/H I/B AILERON LOWER L/E SKIN HAS CHAFE DAMAGE.REMOVED, FABRICATED AND REPLACED SKIN IAW DWG. ARC1250 AND SRM 51-35-01. (MINOR)
